Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 81, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 10, 2007, 6:01 AM CDT for Bourbon County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2007, 6:01 AM CDT (11:01 UTC)
- Expired
- Jun 10, 2007, 12:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Bourbon County, KS
The radar
The Pleasant Hill radar (KEAX), 113 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 8:00 AM CDT | FLASH FLOOD | Fulton, KS | LOW WATER CROSSINGS WERE REPORTED FLOODED IN NORTHERN BOURBON COUNTY. A LOCAL OBSERVER REPORTED 3.40 INCHES OF RAINFALL BETWEEN 6 AND 8 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 119 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 836 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 101103 FFWSGF KSC011-101700- /X.NEW.KSGF.FF.W.0081.070610T1101Z-070610T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 601 AM CDT SUN JUN 10 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... BOURBON COUNTY IN SOUTHEAST KANSAS... * UNTIL NOON CDT. * AT 557 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT ONE TO TWO INCHES OF RAIN FELL ACROSS THE WARNED AREA SINCE 515 AM...WITH ADDITIONAL THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO INCHES PER HOUR MOVING INTO SOUTHERN BOURBON COUNTY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... FORT SCOTT...FULTON...REDFIELD AND UNIONTOWN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. LAT...LON 3803 9462 3768 9463 3768 9507 3803 9508 $$ JLT
4 follow-up statements
000 WGUS73 KSGF 101228 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 727 AM CDT SUN JUN 10 2007 KSC011-101700- /X.CON.KSGF.FF.W.0081.000000T0000Z-070610T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON KS- 727 AM CDT SUN JUN 10 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR BOURBON COUNTY... AT 724 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. SINCE 515 AM...LOCAL DOPPLER RADAR HAS ESTIMATED OVER TWO INCHES OF RAIN FELL ACROSS NORTHERN BOURBON COUNTY...WITH LOCALLY HIGHER AMOUNTS. LOCAL OBSERVATIONS INDICATED AT LEAST ONE INCH OF RAIN FELL AROUND MARMATON AND FORT SCOTT SINCE 6 AM. AN ADDITIONAL ONE HALF TO ONE INCH OF RAINFALL IS POSSIBLE ACROSS THE WARNED AREA THROUGH 9 AM. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... FORT SCOTT...FULTON...REDFIELD AND UNIONTOWN. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. LAT...LON 3803 9462 3768 9463 3768 9507 3803 9508 $$ JLT
000 WGUS73 KSGF 101315 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 810 AM CDT SUN JUN 10 2007 KSC011-101700- /X.CON.KSGF.FF.W.0081.000000T0000Z-070610T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON KS- 810 AM CDT SUN JUN 10 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR BOURBON COUNTY... AT 808 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED AREA. STREET FLOODING WAS REPORTED IN FORT SCOTT AREA AROUND 730 AM. LOCAL RAINFALL AMOUNTS OF 1.50 TO 2.50 INCHES FELL NEAR FORT SCOTT KANSAS AND MARMATON KANSAS SINCE 530 AM...WITH LOCALLY HIGHER AMOUNTS ALONG THE BOURBON...LINN COUNTY LINE. LOCALLY FOUR TO SIX INCHES LIKELY FELL NEAR THE TOWNS OF XENIA AND MAPLETON IN NORTHERN BOURBON COUNTY. ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED ACROSS THE WARNED AREA...RUNOFF IS NOT COMPLETE AND WILL LIKELY CAUSE FLOODING THROUGH NOON. RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...FORT SCOTT... FULTON...REDFIELD AND UNIONTOWN. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. LAT...LON 3803 9462 3768 9463 3768 9507 3803 9508 $$ JLT
000 WGUS73 KSGF 101400 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 857 AM CDT SUN JUN 10 2007 KSC011-101700- /X.CON.KSGF.FF.W.0081.000000T0000Z-070610T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON KS- 857 AM CDT SUN JUN 10 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR BOURBON COUNTY... AT 852 AM CDT...THE PUBLIC REPORTED THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED AREA. A LOCAL OBSERVER FIVE MILES NORTH OF FORT SCOTT KANSAS REPORTED 3.40 INCHES OF RAINFALL SINCE 6 AM. IN ADDITION...LAW ENFORCEMENT OFFICIALS REPORTED STREET FLOODING IN THE TOWN OF FORT SCOTT KANSAS. ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED...RUNOFF IS NOT COMPLETE AND WILL LIKELY CONTINUE THE FLOODING THREAT THROUGH NOON. RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...FORT SCOTT... FULTON...REDFIELD AND UNIONTOWN. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. LAT...LON 3803 9462 3768 9463 3768 9507 3803 9508 $$ JLT
000 WGUS73 KSGF 101652 RRA FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1153 AM CDT SUN JUN 10 2007 KSC011-101703- /X.EXP.KSGF.FF.W.0081.000000T0000Z-070610T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON KS- 1153 AM CDT SUN JUN 10 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT NOON CDT FOR BOURBON COUNTY... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3803 9462 3768 9463 3768 9507 3803 9508 $$ JLT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:01 AM CDT, 3 hours earlier.
Area forecast discussion, Jun 10, 3:01 AM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 301 AM CDT SAT JUN 10 2007 .DISCUSSION... CONVECTION ASSOCIATED WITH A LOW LEVEL CONVERGENCE BOUNDARY ALIGNED NEAR THE KS/OK BORDER AND LINEAR MCS MOVING EAST ACROSS SOUTHERN KANSAS HAVE MERGED JUST WEST OF WICHITA. LITTLE EASTWARD PROGRESSION HAS OCCURRED SINCE THE MERGER...THOUGH CORFIDI VECTORS INDICATE THAT AN EAST TO SOUTHEASTWARD SHIFT TO THE MCS CAN BE EXPECTED. 30-40KT LLJ WILL CONTINUE TO FEED INTO THE MCS AS THE RIGHT ENTRANCE REGION OF THE 250MB JET PROVIDES ADDITIONAL LIFT AND CONVECTIVE SUPPORT. SCATTERED CONVECTIVE DEVELOPMENT REMAINS POSSIBLE OVER EASTERN KANSAS AND WESTERN MISSOURI IN RELATIVELY DEEP MOISTURE POOLING WEST OF A TIGHT MOISTURE GRADIENT IN THE LOWEST 5KM OF THE ATMOSPHERE ACROSS NORTHEASTERN KANSAS TO SOUTHEASTERN MISSOURI. REGARDLESS OF WHETHER OR NOT THE MCS MAKES ITS WAY INTO THE OZARKS THIS MORNING THE NEAR TROPICAL AIRMASS NOW TAKING ROOT IN THE AREA WILL SET THE STAGE FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON. PRECIPITATION CHANCES AND AMOUNTS WERE THE CHALLENGE FOR THIS FORECAST. LOW LEVEL MOISTURE ADVECTION CONTINUES AS NOTED BY LOW 70 DEW POINTS AT JOPLIN WITH UPPER 60 DEW POINTS AROUND SPRINGFIELD. THIS MOISTURE WILL CONTINUE TO FILTER ACROSS THE REGION OVER AND AROUND THE BOSTON MOUNTAINS TODAY WITH 70 DEW POINTS EXPECTED THIS AFTERNOON. THE INCREASING MOISTURE...IN CONJUNCTION WITH ALMOST FULL SUNSHINE... AFTERNOON MODEL MLCAPES OF 1800-2800 J/KG AND 20-30 KNOTS OF BULK SHEAR WILL ALLOW STORMS TO FREELY CONVECT WHICH IS TYPICAL IN A SUMMERTIME PULSE ENVIRONMENT. WITH THE VERY UNSTABLE AIRMASS IN PLACE ALONG THE REMNANTS OF THE MCS AND LLJ...EXPECT SOME STORMS THAT DEVELOP THIS AFTERNOON TO BECOME SEVERE WITH DAMAGING DOWNBURST AND ISOLATED LARGE HAIL POSSIBLE. CLIMATOLOGICAL SEVERE MODE IN SUMMER INDICATES THAT WIND THREAT WOULD BE OF THE GREATEST CONCERN. THERE IS NO CAP TO SPEAK OF NOTED ON FORECAST SOUNDINGS AND MID LEVEL MOISTURE PROGS LOOK IDEAL TO SUPPORT UPDRAFT GROWTH. PRECIPITAL WATER VALUES ABOVE 1.50 INCHES ALSO INDICATE THAT BRIEF HEAVY RAINFALL MAY ALSO BE A CONCERN. AFTER TODAY...ANOTHER ROUND OF RAIN CAN BE EXPECTED MONDAY AS ANOTHER UPPER LEVEL WAVE TRAVERSES THE BUILDING RIDGE AND PROVIDES THE REGION WITH ANOTHER SHOT A PRECIPITATION. THIS RATHER STAGNANT AND PERSISTENT PATTERN WILL REMAIN THROUGH MUCH OF THE REMAINDER OF THE WEEK. THE NEAR TROPICAL WILL PERSIST OVER THE REGION INCREASING THE CHANCES OF SCATTERED AFTERNOON THUNDERSTORMS ON A DAILY BASIS THROUGH THE END OF THE WEEK. TEMPERATURES THROUGH THE WEEK WILL BE IN THE UPPER 80S AND LOWER 90S...WITH MUGGY CONDITIONS OVERNIGHT AS LOWS REMAIN IN THE UPPER 60S AND LOWER 70S. WITH THE INITIALIZATION ISSUE OF THE GFS AND WRF FOR AND THE WAY OVERDONE PRECIPITATION AND QPF AM CONCERNED WITH THE DIFFERENCES LATER IN THE WEEK BETWEEN THE MODELS FOR THE END OF THE WEEK. THUS DID NOT REALLY TOUCH THE FORECAST PAST MID WEEK HOPING FOR MORE CONSISTENCY IN THE MODEL IN LATER RUNS. WITH THAT SAID CUT OFF LOW OVER SOUTHER CALIFORNIA WILL SHIFT EAST DURING THE WEEK. THIS WOULD BRING THE REGION ITS NEXT CHANCE OF PRECIPITATION LATE IN THE WEEK. HATCH && .AVIATION... FOR THE 06Z TAF PACKAGE...LOW LEVEL JET WILL STRENGTHEN TO 35KTS OVER THE PLAINS STATES. A BKN STRATUS DECK IS EXPECTED TO GRADUALLY DEVELOP AND SPREAD INTO THE REGION FROM THE W AND SW. EXPECTATIONS ARE THAT THIS DECK WILL STRADDLE 3000 FT. CONVECTION ENTERING CENTRAL KS AT THIS HOUR WILL MAKE AN ATTEMPT TO ENTER WESTERN MO AFTER 11Z. WILL PUSH UP MENTION OF VCTS IN JLN TO AROUND 12Z IN RESPONSE TO THIS. FORECAST CHALLENGE SUNDAY CONTINUES TO REVOLVE AROUND SHRA/TSRA DEVELOPMENT DURING THE LATE MORNING THROUGH THE AFTERNOON HOURS. WARM/MOIST AND UNSTABLE AIRMASS WILL SETTLE INTO THE REGION. MODEL OUTPUT INDICATING THAT THERE IS VERY LITTLE IN THE ATMOSPHERE THAT WILL HOLD US BACK FROM SCT TSRA. BEST TIMING WILL BE IN THE AFTERNOON...HOWEVER EARLIER DEVELOPMENT IS POSSIBLE. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Jun 10, 5:49 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 549 AM CDT SUN JUN 10 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 549 AM CDT SUN JUN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL TO THE SIZE OF QUARTERS AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL SPREAD SLOWLY FROM WEST TO EAST THIS MORNING WITH SCATTERED DEVELOPMENT DURING THE LATE MORNING AND EARLY AFTERNOON AREAWIDE. DISCUSSION: A NEAR TROPICAL AIRMASS WILL CONTINUE TO FILTER INTO THE OZARKS TODAY...BEHIND A WARM FROM THAT WILL MAKE ITS WAY INTO NORTHERN MISSOURI THIS AFTERNOON. AS DAYTIME HEATING OCCURS...THIS AIRMASS WILL BECOME EXTREMELY UNSTABLE BY MID DAY. NUMEROUS THUNDERSTORMS WILL DEVELOP...AND SOME OF THEM WILL LIKELY BECOME SEVERE. THE PRIMARY HAZARD WITH THESE STORMS WILL BE DAMAGING DOWN BURST WINDS...HOWEVER...A FEW OF THE MORE SEVERE STORMS MAY HAVE LARGE HAIL UP TO AN INCH IN DIAMETER. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WILL ALSO OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE EXPECTED ON AN AFTERNOON BASIS THROUGH SATURDAY. A RATHER STAGNANT WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE WEEK. THIS WILL KEEP THE UNSTABLE AND HUMID AIRMASS ACROSS THE REGION. THUNDERSTORMS WILL BE SCATTERED IN NATURE...AND BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. A FEW SEVERE THUNDERSTORMS CONTAINING DOWN BURST WIND GUSTS CAN NOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT DUE TO THE EXPECTED ISOLATED NATURE OF THE SEVERE STORMS. HOWEVER...STAY TUNED FOR UPDATES DURING THE DAY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Special weather statement, Jun 10, 5:18 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 518 AM CDT SUN JUN 10 2007 KSZ073-101045- BOURBON KS- 518 AM CDT SUN JUN 10 2007 ...SIGNIFICANT WEATHER ALERT FOR BOURBON COUNTY UNTIL 545 AM CDT... AT 513 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF BLUE MOUND...OR 14 MILES SOUTHWEST OF MOUND CITY...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BOURBON COUNTY...INCLUDING THE TOWN OF MAPLETON. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SCHAUMANN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:46 PM CDT | Flash Flood Watch | SGF | Bourbon, Cherokee, Crawford | 21 hr |
| Jun 10, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 42 min |
| Jun 10, 4:30 PM CDT | Tornado Warning | SGF | Crawford | 46 min |
| Jun 10, 5:06 PM CDT | Flash Flood Warning | SGF | Crawford | 13 hr |
| Jun 10, 6:24 PM CDT | Flash Flood Warning | SGF | Cherokee | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.